Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Prescribed Terbiforce and Terbinafine cream for frequent balanoposthitis. Medication sufficient?

hello dr. I am a diabetic since 5 years and on novomix30 12-12 with glimmy-2. I get frequent balanoposthitis. Dr. suggested terbiforce+ terbinafine cream. is this sufficient/ how long i should take this?is there a permanent solution?desspite the insuling and tab y my sugar is not controlled? (ht.173cm/wt.79kgs)a lot of white powder like thing comes out on my penis since last 1 year.everytime i wash it goes off but reappear while urinating.whats that white thing is it ketones/proteins
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi i do not think terbinafine and terbiforce ointment is not sufficient for balanoposthetis which is usually mixture of bacterial and fungal infection hence antibiotic azithromycin 500 mg daily once for 5 days should be added.if still recurrent go for circumcission
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor